Communications in Mathematical Physics

, Volume 215, Issue 2, pp 245–250

Absolute Continuity of the Floquet Spectrum¶for a Nonlinearly Forced Harmonic Oscillator

  • Sandro Graffi
  • Kenji Yajima

DOI: 10.1007/s002200000296

Cite this article as:
Graffi, S. & Yajima, K. Commun. Math. Phys. (2000) 215: 245. doi:10.1007/s002200000296

Abstract:

We prove that the Floquet spectrum of the time periodic Schrödinger equation \(\) corresponding to a mildly nonlinear resonant forcing, is purely absolutely continuous for μ suitably small.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Sandro Graffi
    • 1
  • Kenji Yajima
    • 2
  1. 1.Dipartimento di Matematica, Università di Bologna, Piazza di Porta S. Donato 5, 40127 Bologna, Italy. E-mail: graffi@dm.unibo.itIT
  2. 2.Department of Mathematical Sciences, University of Tokyo, 3-8-1 Komaba, Meguro-ku, Tokyo 153-7815, Japan. E-mail: yajima@ms.u-tokyo.ac.jpJP

Personalised recommendations